MAUDE Adverse Event Report: UNKNOWN DRIVE; COMMODE

UNKNOWN DRIVE; COMMODE
Model Number 11117N-1
Medical Device Problem Code Collapse (1099)
Health Effect - Clinical Code Fall (1848)
Date of Event 03/07/2018
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a commode.(b)(4) became aware of the incident through attorney's letter.We are filing this report in an overabundance of caution.We will update this report as new information becomes available.The end-user was hospitalized at (b)(6) hospital where she was given a bedside commode to use.It reportedly collapsed.The fall aggravated pre-existing back issues.

Brand Name
DRIVE
Common Device Name
COMMODE
Manufacturer (Section D)
UNKNOWN
MDR Report Key8146148
Report Number2438477-2018-00060
Device Sequence Number2112547
Product Code ILS
UDI-Device Identifier00822383226224
UDI-Public822383226224
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 11/13/2018
Report Date (Section F) 11/13/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number11117N-1
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date10/18/2018
Event Location Hospital
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Date Report Sent to FDA11/13/2018